MathSciNet Relay Station
MathSciNet bibliographic data
MR2596063 55S25 (11B73 13F20)
Strong, M.-J.; Whitehouse, Sarah Integer-valued polynomials and $K$-theory operations. Proc. Amer. Math. Soc. 138 (2010), no. 6, 2221–2233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement